Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 99, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 15, 2010, 2:44 PM CDT for 4 counties in Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2010, 2:44 PM CDT (19:44 UTC)
- Expired
- Jul 15, 2010, 3:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Baldwin County, AL, Clarke County, AL, Mobile County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 47 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1875 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
292 WUUS54 KMOB 151944 SVRMOB ALC003-025-097-129-152030- /O.NEW.KMOB.SV.W.0099.100715T1944Z-100715T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 244 PM CDT THU JUL 15 2010 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA... EXTREME SOUTH CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA... NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA... SOUTHERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA... * UNTIL 330 PM CDT * AT 244 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS OVER 60 MPH. THIS STORM WAS 5 MILES SOUTHEAST OF TOPTON...OR ABOUT 19 MILES SOUTHEAST OF CHATOM...AND MOVING SOUTH AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHERN WASHINGTON COUNTY AT 300 PM CDT RURAL NORTHERN MOBILE COUNTY AT 320 PM CDT FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. LAT...LON 3091 8786 3089 8835 3133 8837 3132 8785 TIME...MOT...LOC 1944Z 003DEG 6KT 3122 8811 $$
2 follow-up statements
851 WWUS54 KMOB 152012 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 312 PM CDT THU JUL 15 2010 ALC003-025-097-129-152030- /O.CON.KMOB.SV.W.0099.000000T0000Z-100715T2030Z/ WASHINGTON AL-CLARKE AL-BALDWIN AL-MOBILE AL- 312 PM CDT THU JUL 15 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR NORTHERN MOBILE...NORTHWESTERN BALDWIN...EXTREME SOUTH CENTRAL CLARKE AND SOUTHERN WASHINGTON COUNTIES... AT 312 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS OVER 60 MPH. THIS STORM WAS NEAR PINEOLA...OR ABOUT 24 MILES EAST OF LEAKESVILLE...MOVING SOUTH AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CITRONELLE BY 320 PM CDT... PINEOLA...SIDNEY AND 9 MILES WEST OF CHASTANG BY 325 PM CDT... GULFCREST...TURNERVILLE...9 MILES NORTH OF CHUNCHULA AND 9 MILES WEST OF BUCKS BY 330 PM CDT... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE IN MOBILE AT AREA CODE 2 5 1...AND THEN 6 3 3 6 4 4 3. OR...YOU MAY CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY OR COUNTY EMERGENCY MANAGEMENT...AND THEY WILL RELAY YOUR REPORT. LAT...LON 3091 8786 3089 8835 3133 8837 3132 8785 TIME...MOT...LOC 2012Z 010DEG 11KT 3110 8816 $$
602 WWUS54 KMOB 152028 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 328 PM CDT THU JUL 15 2010 ALC003-025-097-129-152037- /O.EXP.KMOB.SV.W.0099.000000T0000Z-100715T2030Z/ WASHINGTON AL-CLARKE AL-BALDWIN AL-MOBILE AL- 328 PM CDT THU JUL 15 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MOBILE...NORTHWESTERN BALDWIN...EXTREME SOUTH CENTRAL CLARKE AND SOUTHERN WASHINGTON COUNTIES WILL EXPIRE AT 330 PM CDT... AT 327 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3091 8786 3089 8835 3133 8837 3132 8785 TIME...MOT...LOC 2027Z 010DEG 11KT 3105 8817 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 12:51 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 15, 12:51 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 151 AM CDT THU JUL 15 2010 .AVIATION (18Z ISSUANCE)... SCATTERED SHOWERS AND THUNDERSTORMS ALREADY NOTED IN RADAR IMAGERY...ARE EXPECTED TO BECOME MORE NUMEROUS BY MID TO LATE AFTERNOON AND HAVE INCLUDED TEMPO GROUPS FOR MVFR CIGS/VSBYS IN TSRA AT ALL TERMINALS. WILL CONTINUE TO MONITOR DEVELOPMENT FOR AMENDMENTS AS IFR CONDITIONS ARE CERTAINLY POSSIBLE ALONG WITH GUST WINDS WHERE THE STRONGEST THUNDERSTORMS ARE SEEN. SHOULD SEE CONVECTION SHIFT OFF THE COAST THIS EVENING...WITH VFR CONDITIONS THEN EXPECTED THROUGH THE REMAINDER OF THE OVERNIGHT HOURS. && .PREVIOUS DISCUSSIONS (ISSUED 1135 AM CDT THU JUL 15 2010)... UPDATE... A WEAK SURFACE TROUGH STRETCHES FROM THE EASTERN CAROLINAS THROUGH CENTRAL GEORGIA AND INTO SOUTHERN SECTIONS OF ALABAMA AND MISSISSIPPI THIS MORNING. VISIBLE SATELLITE IMAGERY SHOWS SOME MID LEVEL CLOUD COVER ALONG THE BOUNDARY STRETCHING FROM THE ALABAMA COAST NORTHWESTWARD TO NEAR MONTGOMERY. TEMPERATURES HAVE RISEN INTO THE LOWER 90S ACROSS MUCH OF THE FORECAST AREA ALREADY THIS MORNING...WITH DEWPOINTS REMAINING IN THE LOW TO MID 70S. MAIN SHORT TERM CONCERN FOR THIS AFTERNOON REVOLVES AROUND CONVECTION AND THE POTENTIAL FOR SEVERE THUNDERSTORMS. THIS AFTERNOON...UPPER LEVEL RIDGING OVER THE WESTERN ATLANTIC WILL STRENGTHEN WHILE RIDGING OVER THE LOWER MISSISSIPPI VALLEY AND SOUTHERN PLAINS BEGINS TO RETROGRADE WESTWARD. THIS WILL ALLOW A WEAKNESS IN UPPER LEVEL HEIGHTS...CLEARLY EVIDENT IN WATER VAPOR IMAGERY...TO MOVE OVER THE FORECAST AREA. MODIFYING MORNING SOUNDINGS FROM KTLH/KFFC/KBHM...FOR AFTERNOON HIGHS IN THE MID 90S AND DEWPOINTS IN THE LOWER 70S RESULTS IN CAPE VALUES BETWEEN 3000 AND 3500 J/KG AND LI/S BETWEEN -5 AND -6. WITH PLENTY OF INSTABILITY...THE SEA BREEZE AND OUTFLOW FROM CONVECTION OVER THE WATERS THIS MORNING PUSHING INLAND THIS AFTERNOON...ALONG WITH THE WEAKNESS IN THE UPPER LEVEL RIDGE MOVING OVERHEAD...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE ENTIRE FORECAST AREA. WILL CARRY HIGHEST POPS ACROSS EASTERN PORTIONS OF THE FORECAST AREA WHERE THE MID-LEVEL CAPPING INVERSION WON/T BE AS STRONG. GIVEN THE VERY DRY AIR IN THE MID-LEVELS SEEN IN THE MORNING SOUNDINGS FROM ACROSS THE AREA...CAN/T RULE OUT A FEW SEVERE THUNDERSTORMS...WITH DAMAGING WINDS EXPECTED TO BE THE PRIMARY HAZARD. && SHORT TERM (TONIGHT)...A SYNOPTIC TRANSITION BEGINS TO OCCUR. REGION BEGINS TO COME UNDER INFLUENCE OF 'COL' AS AFOREMENTIONED S CNTRL US RIDGE RETROGRADES. AT THE SAME TIME ALL SPECTRAL AND GRID POINT MODELS AVAILABLE INDICATE TROPICAL WAVE MOVG WWD ACROSS GLFMEX...WHOSE AXIS IS TO BE LOCATED APPROX 86.5W BY 16.12Z. AS THIS OCCURS HIGHER PW AIR ADVECTS INTO REGION FROM THE EAST (IT ACTUALLY TAPS TAIL END OF OLD SYNOP MOISTURE BOUNDARY WHICH CAN BE SEEN AT THAT TIME TO EXTEND FROM A LOW PRES AREA NE OF CAPE COD TO MID ATLC TO A CENTRAL GLFMEX). THIS PORTENDS AN UPCOMING WETTER PERIOD (SEE REMAINDER OF DSCN). DID NOT DEPART VERY MUCH ON TMAX AND TMIN AS MAV HAS BEEN SPOT ON OVER PAST DAY. /23 MEDLIN (FRIDAY AND FRIDAY NIGHT)...THE REGION IS IN AN AREA OF UPPER LEVEL TROUGHINESS (COL) BY DEFAULT DUE TO BEING BETWEEN TWO HIGH CENTERS...ONE OVER THE INTER-MOUNTAIN WEST AND THE OTHER OUT OVER THE ATLANTIC. THROUGH TIME...MOISTURE CONTINUES TO INCREASE THROUGH A DEEP LAYER OVER THE REGION WHERE BY FRIDAY EVENING WE HAVE AROUND 2 INCHES OF PRECIPITABLE WATER TO WORK WITH. THAT COUPLED WITH A RATHER DEEP LAYER OF SOUTHERLY FLOW IN THE LOW LEVELS TRANSPORTING MOISTURE IN OFF THE GULF WILL BRING ABOUT AND ENHANCED THREAT OF SHOWERS AND THUNDERSTORMS. THERE IS THE POTENTIAL FOR CAPES TO BE IN EXCESS OF 3000 J/KG DURING THE AFTERNOON SO SOME STRONG STORMS ARE A GOOD POSSIBILITY. WITH THE AVAILABLE MOISTURE...THERE WILL BE SOME RATHER HIGH RAINFALL RATES AS WELL. WE WILL LIKELY SEE CONVECTION OUT OVER THE GULF DURING THE EARLY MORNING HOURS THAT WILL PUSH INLAND THROUGH THE DAY. BASED ON THAT...I KICKED UP THE POPS TO THE HIGH CHANCE/LOW LIKELY RANGE FOR THE AFTERNOON HOURS. THE ADDITIONAL CLOUDS AND SHOWERS WILL HOLD AFTERNOON TEMPERATURES BACK A BIT FROM WHAT THEY HAVE BEEN THE LAST FEW DAYS...GENERALLY IN THE LOW 90S. FOR FRIDAY NIGHT...THE CONVECTION WILL SLOWLY DIE OFF BUT WILL ALSO LIKELY REGENERATE OUT OVER THE WATER LATER THAT NIGHT. I LEFT A LOW CHANCE POP IN THE FORECAST AS WITH THE AIR MASS AS MOIST AND UNSTABLE AS IT IS EXPECTED TO BE IT WOULD NOT TAKE MUCH FORCING TO KICK SOMETHING OFF. THE EXPECTED HIGHER DEW POINTS AND CLOUD COVER SHOULD HOLD UP THE MIN TEMPERATURES A BIT OVERNIGHT. CERNIGLIA LONG TERM (SATURDAY THROUGH WEDNESDAY)...THROUGH MONDAY THE PATTERN IS EXPECTED TO REMAIN FAIRLY UNCHANGED IN THE LARGE SCALE. THIS WILL MAINTAIN THE UPPER LEVEL WEAKNESS OVER THE AREA WITH DEEP SOUTHERLY FLOW OVERHEAD. PRECIPITABLE WATER VALUES PRETTY MUCH REMAIN AT OR ABOVE 2 INCHES THROUGH THE PERIOD WITH A FAIR AMOUNT OF INSTABILITY. THUS THERE WILL BE PLENTY OF PRIMARILY DIURNALLY INDUCED CONVECTION EACH AFTERNOON AND EARLY EVENING OVER THE LAND AREAS WITH A DECENT THREAT OF CONVECTION OVER THE WATER AT NIGHT. THERE WILL ALSO BE WEAK UPPER LEVEL IMPULSES MOVING ACROSS THE REGION FROM TIME TO TIME WHICH WOULD ALSO ENHANCE CONVECTION AT ANY POINT IN TIME. SO WHILE POPS ARE HIGHER DURING THE AFTERNOON HOURS...I MAINTAINED A LOW THREAT OF CONVECTION AT NIGHT THROUGH THIS TIME PERIOD. WITH AVERAGE HEIGHTS AND THICKNESSES...AFTERNOON TEMPERATURES WILL BE ABOUT NORMAL WHILE NIGHTTIME LOWS WILL BE A TOUCH WARMER THAN NORMAL WITH A BIT MORE CLOUD COVER DUE TO CONVECTIVE DEBRIS. ALSO WITH THE FLOW OFF THE GULF THE DEW POINTS WILL BE A BIT ELEVATED AS WELL. BEYOND MONDAY...THE UPPER LEVEL PATTERN OF NEARLY ZONAL FLOW ACROSS THE COUNTRY WILL TRANSITION TO A TROUGH ALONG THE WEST COAST AND A LONG WAVE RIDGE OVER THE EASTERN HALF OF THE US. OVER THE GULF STATES THIS RESULTS IN HIGHER HEIGHTS AND A BIT MORE RESISTANCE TO VERTICAL MOTION WHICH WILL SUPPRESS THE CONVECTION A BIT. WITH A DEEP LAYER OF SE FLOW THERE WILL BE PLENTY OF MOISTURE OVER THE AREA AND STILL EXPECT SHOWERS AND THUNDERSTORMS...THEY WILL JUST LIKELY DEVELOP A BIT LATER IN THE DAY AND END A BIT EARLIER IN THE EVENING. THE HIGHER HEIGHTS WILL ALLOW FOR SLIGHTLY HIGHER AFTERNOON TEMPERATURES AND WITH THE EXPECTED ABUNDANT LOW LEVEL MOISTURE WILL LIKELY BE DEALING WITH ELEVATED HEAT INDICES AGAIN. CERNIGLIA && AVIATION [12Z TAF ISSUANCE]...VFR CONDITIONS EXPECTED THRU MUCH OF THE PERIOD WITH LGT NLY SFC WINDS BECOMING SOUTHERLY DURING THE DAY. THE POTENTIAL DOES EXIST FOR MID TO LATE AFTN TSRA ON THU BY 21Z AND ENDURING THROUGH AS LATE AS 02Z PERHAPS. VARIABLE/ STRONG GUSTY WINDS POSSIBLE IN/NEAR CONVECTION. /23 MEDLIN && MARINE...REGION BECOMES INCREASINGLY SITUATED UNDER INFLUENCE OF SWWD EXTENSION OF BERMUDA HIGH RESULTING IN FLOW SOLIDLY BECOMING SLY->SELY BY EARLY FRIDAY, THIS PERSISTS THROUGH THE PERIOD. LEFT POPS HIGHER OVER WATER AFTER 00Z ONCE AGAIN ALSO GIVEN PREVAILING DEEP LYR FLOW AND TENDENCY TO ADVECT ANY DEEP CONVECTION TO THE WSW ONCE AGAIN. NO ADVISORIES ANTICIPATED THROUGH PERIOD AND LITTLE CHANGE IN SEAS EXPECTED AFTER BECOMING FULLY DEVELOP AROUND 3 FEET BY MID WEEKEND. /23 MEDLIN && FIRE WEATHER...THE UPCOMING FORECAST PERIOD WILL BE CHARACTERIZED BY DAILY AFTERNOON AND EVENING CONVECTION AND SLIGHTLY HIGHER RELATIVE HUMIDITIES DUE TO A SOUTHERLY FLOW AND PLENTY OF INSTABILITY ACROSS THE AREA. SOME OF THE SHOWERS AND THUNDERSTORMS WILL BE GENEROUS RAINFALL PRODUCERS DUE TO THE AVAILABLE MOISTURE AND RELATIVELY LIGHT STEERING FLOW. CERNIGLIA && PRELIMINARY POINT TEMPS/POPS... MOBILE 96 76 91 75 / 50 50 50 20 PENSACOLA 94 79 90 77 / 50 50 50 20 DESTIN 91 80 86 80 / 50 50 50 20 EVERGREEN 97 74 92 74 / 40 40 50 20 WAYNESBORO 97 71 93 73 / 20 20 30 20 CAMDEN 98 73 94 74 / 20 20 40 20 CRESTVIEW 96 74 90 74 / 50 50 60 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && JRJ
Hazardous weather outlook, Jul 15, 5:25 AM CDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 525 AM CDT THU JUL 15 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-160115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 525 AM CDT THU JUL 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED STRONG THUNDERSTORMS WILL DEVELOP ONCE AGAIN ALONG AND SOUTH OF A REMNANT STATIONARY BOUNDARY THAT IS LOCATED JUST NORTH OF COASTAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. MAXIMUM SURFACE WIND GUST POTENTIAL COULD BE AS HIGH AS 50 MPH TODAY...AND ONE OR TWO PULSE SEVERE STORMS ARE NOT OUT OF THE QUESTION GIVEN THE PRESENCE OF DRY AIR ABOVE THE FREEZING LEVEL. ALSO THE CLOUD-TO-GROUND LIGHTNING POTENTIAL WILL ONCE AGAIN BE INCREASED WITH THESE STORMS. THUNDERSTORMS WILL DEVELOP AND MOVE SOUTH TO SOUTH-SOUTHWEST AROUND 10 MPH THIS AFTERNOON. FEWER THUNDERSTORMS ARE EXPECTED FURTHER INLAND TODAY. FINALLY...EXPECT LOCALLY HEAVY RAINFALL ONCE AGAIN...1.5 TO 2.2 INCH PER HOUR RATES WITH THE STRONGEST OF STORMS COULD EASILY OCCUR. HEAT INDICES AS HIGH AS 107 F...WITH 105 F BEING MORE TYPICAL...WILL OCCUR ACROSS MOST AREAS TODAY. .DAYS TWO THROUGH SEVEN...EARLY FRIDAY THROUGH THURSDAY THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS THAT DEVELOP EACH DAY WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 35 TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY DOWNPOURS HEAT INDEX... DAYTIME HEAT INDICES WILL TOP OUT IN THE 101 TO 106 EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. . PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.
In the hours before
Special weather statement, Jul 15, 12:31 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1231 PM CDT THU JUL 15 2010 ALZ060-151815- COVINGTON- INCLUDING THE CITIES OF...ANDALUSIA... 1231 PM CDT THU JUL 15 2010 ...A STRONG THUNDERSTORM WILL AFFECT COVINGTON COUNTY... AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTH OF EODA...MOVING SOUTH AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... RIVER FALLS...OPP...SANFORD...ANDALUSIA...BABBIE AND LOANGO THROUGH 115 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Jul 15, 1:13 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 113 PM CDT THU JUL 15 2010 FLZ002-004-151900- COASTAL ESCAMBIA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...NAVARRE... 113 PM CDT THU JUL 15 2010 ...A STRONG THUNDERSTORM WILL AFFECT ESCAMBIA AND SANTA ROSA COUNTIES... AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF NAVARRE...MOVING WEST AT 5 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SOUTH CENTRAL SANTA ROSA COUNTY AND EXTREME SOUTHEASTERN ESCAMBIA COUNTY THROUGH 200 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Jul 15, 1:33 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 133 PM CDT THU JUL 15 2010 ALZ060-FLZ005-151915- COVINGTON-INLAND OKALOOSA- 133 PM CDT THU JUL 15 2010 ...A STRONG THUNDERSTORM WILL AFFECT COVINGTON AND OKALOOSA COUNTIES... AT 133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES EAST OF WATKINS BRIDGE...MOVING SOUTHEAST AT 5 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... STEDMAN...LOCKHART AND FLORALA THROUGH 215 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Jul 15, 2:11 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 211 PM CDT THU JUL 15 2010 ALZ061-063-152000- UPPER MOBILE-LOWER MOBILE- INCLUDING THE CITIES OF...DOWNTOWN MOBILE... 211 PM CDT THU JUL 15 2010 ...A STRONG THUNDERSTORM WILL AFFECT MOBILE COUNTY... AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CHICKASAW...MOVING SOUTH AT 5 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... CHICKASAW...EIGHT MILE...WHISTLER AND I65 AND I165 THROUGH 300 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Jul 15, 2:39 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 239 PM CDT THU JUL 15 2010 ALZ062-064-152030- UPPER BALDWIN-LOWER BALDWIN- 239 PM CDT THU JUL 15 2010 ...A STRONG THUNDERSTORM WILL AFFECT BALDWIN COUNTY... AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR I10 NEAR THE BATTLESHIP...MOVING SOUTHEAST AT 15 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BRIDGEHEAD...SPANISH FORT...STEELWOOD...PARK CITY...JACKSON OAK AND MALBIS THROUGH 330 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:01 PM CDT | Special Marine Warning | MOB | 89 min | |
| Jul 15, 10:41 AM CDT | Special Marine Warning | MOB | 79 min | |
| Jul 15, 11:49 AM CDT | Special Marine Warning | MOB | 86 min | |
| Jul 15, 1:13 PM CDT | Special Marine Warning | MOB | 62 min | |
| Jul 15, 1:50 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 40 min |
| Jul 15, 2:20 PM CDT | Special Marine Warning | MOB | 40 min | |
| Jul 15, 2:48 PM CDT | Special Marine Warning | MOB | 42 min | |
| Jul 15, 4:39 PM CDT | Areal Flood Advisory | MOB | Monroe | 3 hr |
| Jul 15, 6:49 PM CDT | Special Marine Warning | MOB | 41 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.